Nose bleed due to Roaccutane

Patient : I have been using Roaccutane which got (Isotretinoin) for 4 months aith a special doctor and he told me to complete till the sixth month but i get blood comin out of my nose a very little bit is that a problem? And should i stop or complete?
Doctor :   Nose bleed is a potential side effect of isotretinoin due to dryness and subsequent cracking of the inner lining of the nose. I would recommend using vaseline in your nostrils before going to bed to see if it can stop the bleeding. You do not have to discontine the drug if the bleeding is not severe.

Related Q&A

Q: My 5 year old daughter has been experiences some non discript symptoms. Frequent nose bleeds for several months, two ...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews